# SDR SWAA950167

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6063
- Condition: Damaged
- Location: Bs 787
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRANSITION CHECK, FOUND FUSELAGE FRAME DAMAGE AT BS 787, RBL 22, WL 156.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
